# SDR IPXA2015030586689

- Difficulty date: February 7, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED RT WING UPPER STR 15 CRACKED BETWEEN STA XORS 433-455.  ACCOMPLISHED PERMANENT REPAIR ON RT WING UPPER STR 15 BETWEEN XORS 433 AND XORS 455 IAW EA 011-5710-01-A5745, REV I/R AND EO MD11-5710-56843-A.
